Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 33, Number 1

Tsirelson’s problem and an embedding theorem for groups arising from non-local games
William Slofstra.
J. Amer. Math. Soc. 33 (2020), 1-56
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4066471
Positive entropy actions of countable groups factor onto Bernoulli shifts
Brandon Seward.
J. Amer. Math. Soc. 33 (2020), 57-101
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4066472
Invariant metrics on negatively pinched complete Kähler manifolds
Damin Wu and Shing-Tung Yau.
J. Amer. Math. Soc. 33 (2020), 103-133
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 4066473
On the remodeling conjecture for toric Calabi-Yau 3-orbifolds
Bohan Fang, Chiu-Chu Melissa Liu and Zhengyu Zong.
J. Amer. Math. Soc. 33 (2020), 135-222
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4066474
Effective equidistribution and property $(𝜏)$
M. Einsiedler, G. Margulis, A. Mohammadi and A. Venkatesh.
J. Amer. Math. Soc. 33 (2020), 223-289
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4066475
Small subalgebras of polynomial rings and Stillman’s Conjecture
Tigran Ananyan and Melvin Hochster.
J. Amer. Math. Soc. 33 (2020), 291-309
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4066476